Alert archive / Nevada / Red Flag Warnings in 2006

Red Flag Warning 29, NWS Elko, NV

August 28, 2006

NWS Elko, NV issued this red flag warning at Aug 28, 2006, 2:57 PM PDT. It took effect at Aug 29, 2006, 12:00 PM PDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 28, 2006, 2:57 PM PDT (21:57 UTC)
In effect from
Aug 29, 2006, 12:00 PM PDT
Expired
Aug 29, 2006, 9:00 PM PDT
In force
9 hr
Issued by
NWS Elko, NV

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KLKN 282157
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
257 PM PDT MON AUG 28 2006

NVZ451-452-290600-
/O.UPG.KLKN.FW.A.0021.060829T1900Z-060830T0400Z/
/O.NEW.KLKN.FW.W.0029.060829T1900Z-060830T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
257 PM PDT MON AUG 28 2006

...RED FLAG WARNING IN EFFECT FROM 12 PM TO 9 PM PDT TUESDAY FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 12 PM TO 9 PM PDT TUESDAY. 

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

A STRONG LOW PRESSURE SYSTEM WILL APPROACH THE AREA TUESDAY.
SOUTHWEST WINDS AHEAD OF THIS LOW PRESSURE SYSTEM WILL INCREASE TO
15 TO 25 MPH WITH GUSTS TO 35 MPH IN THE AFTERNOON.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE CRITICAL FIRE
WEATHER CONDITIONS.

$$

NVZ454-455-457-290600-
/O.CON.KLKN.FW.A.0021.060829T1900Z-060830T0400Z/
CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
257 PM PDT MON AUG 28 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON
THROUGH TUESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...

THIS FIRE WEATHER WATCH IS FOR THE FOLLOWING FIRE WEATHER ZONES:

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A STRONG LOW PRESSURE SYSTEM MOVING INTO THE PACIFIC NORTHWEST
AND NORTHERN CALIFORNIA TUESDAY WILL CAUSE WINDS TO INCREASE
ACROSS CENTRAL NEVADA. SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS
TO 35 MPH ARE POSSIBLE TUESDAY AFTERNOON AND EVENING.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

CEC
2 follow-up statements
000 
WWUS85 KLKN 290951
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
251 AM PDT TUE AUG 29 2006

NVZ451-452-300300-
/O.NEW.KLKN.FW.A.0022.060830T1700Z-060831T0400Z/
/O.CON.KLKN.FW.W.0029.060829T1900Z-060830T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
251 AM PDT TUE AUG 29 2006

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE
WEATHER ZONES 451 AND 452...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR FIRE WEATHER ZONES 451 AND 452 FOR GUSTY 
WINDS AND LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY.

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT
THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY.

THIS RED FLAG WARNING IS FOR THE FOLLOWING FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

A STRONG LOW PRESSURE SYSTEM WILL APPROACH THE AREA TODAY.
SOUTHWEST WINDS AHEAD OF THIS LOW PRESSURE SYSTEM WILL INCREASE TO
15 TO 25 MPH WITH GUSTS TO 35 MPH IN THE AFTERNOON. RH VALUES WILL
DROP TO AROUND 10% DURING THE LATE MORNING AND AFTERNOON.
SOUTHEASTERN ELKO COUNTY MAY ALSO SEE ISOLATED DRY THUNDERSTORMS
DEVELOP IN THE LATE AFTERNOON. THE LOW PRESSURE SYSTEM WILL SLOWLY
EXIT THE GREAT BASIN ON WEDNESDAY. THIS WILL ALLOW GUSTY CONDITIONS
TO OCCUR ONCE AGAIN ACROSS NORTHERN NEVADA.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE CRITICAL FIRE
WEATHER CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

NVZ454-300300-
/O.NEW.KLKN.FW.A.0022.060830T1700Z-060831T0400Z/
/O.CON.KLKN.FW.A.0021.060829T1900Z-060830T0400Z/
CENTRAL LANDER AND EUREKA COUNTIES-
251 AM PDT TUE AUG 29 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON PDT TODAY
THROUGH THIS EVENING FOR FIRE WEATHER ZONE 454 DUE TO DRY THUNDERSTORMS...
...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR FIRE WEATHER ZONE 454 FOR GUSTY WINDS AND LOW 
RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
WEDNESDAY EVENING FOR FIRE WEATHER ZONES 451...452...AND 454 DUE
TO GUSTY WINDS AND LOW RELATIVE HUMIDITY. 

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON PDT TODAY
THROUGH THIS EVENING FOR FIRE WEATHER ZONES 454...455...AND 457
FOR DRY THUNDERSTORMS.

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE GREAT BASIN TODAY
CAUSING GUSTY WINDS. AHEAD OF A COLD FRONT WILL BE SOME UPPER
LEVEL INSTABILITY WHICH MAY TRIGGER WIDELY SCATTERED DRY
THUNDERSTORMS OVER THE NORTHERN PORTION OF ZONE 457...THE
SOUTHERN PORTION OF 454...AND THE NORTHWESTERN PORTION OF ZONE
455. ANY STORMS THAT DUE DEVELOP WILL MOVE TO THE NORTHEAST AND
MAY LAST INTO THE EVENING HOURS. THE LOW PRESSURE SYSTEM WILL SLOWLY
EXIT THE GREAT BASIN ON WEDNESDAY. THIS WILL ALLOW GUSTY CONDITIONS
TO OCCUR ONCE AGAIN ACROSS NORTHERN NEVADA.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

NVZ455-457-300300-
/O.CON.KLKN.FW.A.0021.060829T1900Z-060830T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
251 AM PDT TUE AUG 29 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON PDT TODAY
THROUGH THIS EVENING FOR FIRE WEATHER ZONES 454...455...AND 457 FOR
DRY THUNDERSTORMS...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM NOON PDT TODAY
THROUGH THIS EVENING DUE TO DRY THUNDERSTORMS. 

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE GREAT BASIN TODAY
CAUSING GUSTY WINDS. AHEAD OF A COLD FRONT WILL BE SOME UPPER
LEVEL INSTABILITY WHICH MAY TRIGGER WIDELY SCATTERED DRY
THUNDERSTORMS OVER THE NORTHERN PORTION OF ZONE 457...THE
SOUTHERN PORTION OF 454...AND THE NORTHWESTERN PORTION OF ZONE
455. ANY STORMS THAT DUE DEVELOP WILL MOVE TO THE NORTHEAST AND
MAY LAST INTO THE EVENING HOURS. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$

IPPI
000 
WWUS85 KLKN 292101
RFWLKN

RED FLAG WARNING
NATIONAL WEATHER SERVICE ELKO NV
201 PM PDT TUE AUG 29 2006

NVZ451-452-300400-
/O.CON.KLKN.FW.W.0029.000000T0000Z-060830T0400Z/
/O.CON.KLKN.FW.A.0022.060830T1700Z-060831T0400Z/
HUMBOLDT COUNTY-
ELKO COUNTY PLUS LANDER AND EUREKA COUNTIES NORTH OF I-80-
201 PM PDT TUE AUG 29 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING. 

THIS RED FLAG WARNING AND FIRE WEATHER WATCH IS FOR THE FOLLOWING
FIRE WEATHER ZONES:

451 - HUMBOLDT COUNTY

452 - ELKO COUNTY AND NORTH OF I80 IN LANDER AND EUREKA COUNTIES

A STRONG LOW PRESSURE SYSTEM CONTINUES TO APPROACH THE AREA FROM
THE PACIFIC NORTHWEST. SOUTHWEST WINDS AHEAD OF THIS LOW PRESSURE
SYSTEM WILL GENERALLY BE 15 TO 25 MPH SUSTAINED WITH GUSTS TO 35
MPH THROUGH MID-EVENING AT WHICH TIME RELATIVE HUMIDITY VALUES
WILL BEGIN TO RECOVER ABOVE 15% AS WELL. SOUTHEASTERN ELKO
COUNTY...EAST OF THE RUBY MOUNTAINS...MAY ALSO SEE A FEW DRY LIGHTNING
STRIKES EARLY THIS EVENING. CONDITIONS WILL BE SIMILAR FOR
NORTHERN NEVADA ON WEDNESDAY AS THE AXIS OF THE PACIFIC LOW MOVES
ACROSS THE STATE. THEREFORE A FIRE WEATHER WATCH REMAINS IN EFFECT
FOR STRONG WIND GUSTS ON WEDNESDAY WITH CONTINUED LOW RH VALUES.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE CRITICAL FIRE
WEATHER CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
MAY OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

NVZ454-300400-
/O.CON.KLKN.FW.A.0021.000000T0000Z-060830T0400Z/
/O.CON.KLKN.FW.A.0022.060830T1700Z-060831T0400Z/
CENTRAL LANDER AND EUREKA COUNTIES-
201 PM PDT TUE AUG 29 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING FOR THE POSSIBILITY OF DRY THUNDERSTORMS ACROSS FIRE
WEATHER ZONE 454.

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH WEDNESDAY EVENING FOR THE POSSIBILITY OF STRONG WINDS
ACCOMPANYING LOW RELATIVE HUMIDITY VALUES FOR FIRE WEATHER
ZONE 454.

454 - LANDER AND EUREKA COUNTIES BETWEEN I80 AND HIGHWAY 50

A STRONG LOW PRESSURE SYSTEM CONTINUES TO APPROACH THE AREA FROM
THE PACIFIC NORTHWEST. SOUTHWEST WINDS AHEAD OF THIS LOW PRESSURE
SYSTEM WILL GENERALLY BE 10 TO 20 MPH SUSTAINED WITH GUSTS NEAR
30 MPH THROUGH MID-EVENING. ALSO...AHEAD OF THE COLD FRONT WILL
BE SOME UNSTABLE AIR WHICH MAY TRIGGER WIDELY SCATTERED DRY
THUNDERSTORMS OVER THE SOUTHERN PORTION OF ZONE 454 THROUGH EARLY
EVENING. CONDITIONS WILL BE SIMILAR ON WEDNESDAY AS THE AXIS OF
THE PACIFIC LOW MOVES ACROSS THE STATE. WINDS WILL GENERALLY BE
SOUTHWEST 15 TO 25 MPH WITH THE POSSIBILITY OF GUSTS GREATER THAN
30 MPH. THUS A FIRE WEATHER WATCH REMAINS IN EFFECT FOR STRONG
WIND GUSTS ON WEDNESDAY WITH CONTINUED LOW RELATIVE HUMIDITY
VALUES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
MAY OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

NVZ455-457-300400-
/O.CON.KLKN.FW.A.0021.000000T0000Z-060830T0400Z/
WHITE PINE COUNTY-
LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE
COUNTY-
201 PM PDT TUE AUG 29 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING. 

455 - WHITE PINE COUNTY

457 - NORTHERN NYE COUNTY AND SOUTH OF HIGHWAY 50 IN LANDER AND
EUREKA COUNTIES

A STRONG LOW PRESSURE SYSTEM CONTINUES TO APPROACH THE AREA FROM
THE PACIFIC NORTHWEST. SOUTHWEST WINDS AHEAD OF THIS LOW PRESSURE
SYSTEM WILL GENERALLY BE 10 TO 20 MPH SUSTAINED WITH GUSTS NEAR
30 MPH THROUGH MID-EVENING. ALSO...AHEAD OF THE COLD FRONT WILL
BE SOME UNSTABLE AIR WHICH MAY TRIGGER WIDELY SCATTERED DRY
THUNDERSTORMS OVER ZONE 455 AND THE NORTHEAST PORTION OF ZONE 457
THROUGH EARLY EVENING. 

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
MAY OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

$$

LW

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Aug 28, 1:17 PM PDT, 1 hour 40 minutes earlier.

Area forecast discussion, Aug 28, 1:17 PM PDT, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
117 PM PDT MON AUG 28 2006

.SYNOPSIS...A LOW PRESSURE SYSTEM WILL APPROACH NORTHERN AND CENTRAL
NEVADA TUESDAY WHICH WILL BRING BREEZY TO WINDY CONDITIONS. AS THE
LOW PRESSURE SYSTEM MOVES ACROSS NORTHERN NEVADA WEDNESDAY IT WILL
BRING COOLER TEMPERATURES. VERY LITTLE MOISTURE WILL BE ASSOCIATED
WITH THIS SYSTEM SO NO PRECIPITATION IS EXPECTED.
&&

.SHORT TERM...MODELS HAVE BACKED OFF SOME ON THE STRENGTH OF THE
WINDS ACROSS CENTRAL NEVADA TUESDAY ASSOCIATED WITH THE APPROACHING
UPPER TROUGH. WITH RED FLAG CONDITIONS LOOKING RATHER MARGINAL IN
THAT AREA OPTED NOT TO CONVERT THE FIRE WEATHER WATCH TO A RED FLAG
WARNING IN COORDINATION WITH THE SALT LAKE CITY AND LAS VEGAS
OFFICES. HOWEVER WE WERE NOT COMFORTABLE IN CANCELING THE WATCH
EITHER. WINDS ACROSS NORTHERN NEVADA STILL LOOK STRONG ENOUGH FOR
RED FLAG CRITERIA TO BE MET SO WILL BE UPGRADING THE WATCH TO A
WARNING. WITH APPROACHING TROUGH TUESDAY THERE IS SOME 500 MB
MOISTURE ACROSS CENTRAL NEVADA INTO SERN ELKO COUNTY WITH LI
SLIGHTLY BELOW ZERO. REALLY DO NOT THINK WE WILL SEE ANY
THUNDERSTORM ACTIVITY BUT NOT CERTAIN ENOUGH TO TAKE OUT OF EXISTING
FORECAST SO WILL LEAVE IN ISOLATED DRY THUNDERSTORMS. SOUTHERN END OF
UPPER TROUGH WILL BE OVER THE AREA WEDNESDAY WITH MAIN COOLING IN
THE NORTH. SOME MID LEVEL MOISTURE AND INSTABILITY WILL REMAIN
ACROSS WHITE PINE COUNTY AHEAD OF COOL FRONT SO WILL CONTINUE WITH
ISOLATED TSTMS THAT AREA. SURFACE WINDS WILL BE LESS ON WED AS MIXING
HEIGHTS WILL BE LOWER THUS INHIBITING THE MIXING DOWN OF STRONGER
UPPER LEVEL WINDS SO DOES NOT LOOK LIKE ANY FIRE WEATHER WATCHES OR
WARNINGS WILL BE NEEDED. CEC

LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY. MODELS IN FAIRLY GOOD
AGREEMENT WITH STRONG TROUGH AND ASSOCIATED SECONDARY COLD SURGE
CROSSING NORTHERN NEVADA WEDNESDAY NIGHT INTO THURSDAY. THIS WILL
BRING A DRY AND MUCH COOLER AIRMASS TO THE REGION. ALOFT...DRY AND
STABLE NORTHWEST FLOW WILL DEVELOP ACROSS THE STATE ON FRIDAY AND
CONTINUE INTO SATURDAY AS UPPER RIDGE BUILDS TO WEST. THE UPPER RIDGE
AXIS MOVES EAST OF THE GREAT BASIN ON SUNDAY WHICH WILL ALLOW
MOISTURE FROM THE SOUTH TO BEGIN WORKING NORTHWARD INTO THE AREA.
ATTM EXPECT AN INCREASE OF BUILDUPS...AND ISOLATED DRY THUNDERSTORMS
SUNDAY INTO CENTRAL AND EAST CENTRAL NV THEN SPREADING NORTHWARD IN
ELKO COUNTY ON MONDAY.

TEMPERATURES ARE EXPECTED TO COOL INTO THE 70S AND LOWER 80S
THURSDAY AND FRIDAY BEHIND THE PREVIOUSLY MENTIONED COLD SURGE...
THEN REBOUND BACK INTO THE 80S OVER THE WEEKEND. RCS
&

.AVIATION....TAFS AND TWEBS REFLECT EXPECTED VFR CONDITIONS.
&&

.LKN WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING NORTHERN NEVADA
ZONES 451 AND 452 TUESDAY AFTERNOON AND EVENING. FIRE WEATHER WATCH
CENTRAL NEVADA ZONES 454...455...AND 457 TUESDAY AFTERNOON AND
EVENING.
Hazardous weather outlook, Aug 27, 3:00 PM PDT, 23 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ELKO NV
300 PM PDT SUN AUG 27 2006

NVZ013-030>037-281300-
EXTREME EASTERN ELKO COUNTY-HUMBOLDT COUNTY-NORTHERN ELKO COUNTY-
NORTHERN LANDER AND NORTHERN EUREKA COUNTIES-NORTHERN NYE COUNTY-
RUBY MOUNTAINS/EAST HUMBOLDT RANGE-
SOUTHERN LANDER AND SOUTHERN EUREKA COUNTIES-
SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY-WHITE PINE COUNTY-
300 PM PDT SUN AUG 27 2006

.DAY ONE...TONIGHT AND MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

AN UNSEASONABLY STRONG LOW PRESSURE SYSTEM MOVING INTO THE PACIFIC
NORTHWEST AND NORTHERN CALIFORNIA TUESDAY WILL BRING SOUTHWEST WINDS
OF 15 TO 25 MPH WITH GUSTS TO 35 MPH ACROSS NORTHERN AND CENTRAL
NEVADA. THIS COMBINED WITH LOW RELATIVE HUMIDITY WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS. THIS HAS PROMPTED THE ISSUANCE OF
A FIRE WEATHER WATCH FOR NORTHERN AND CENTRAL NEVADA FOR TUESDAY
AFTERNOON AND EVENING. PLEASE SEE PRODUCT RNORFWLKN OR WWUS85 KLKN
FOR MORE DETAILS.

THIS LOW PRESSURE SYSTEM WILL MOVE ACROSS NORTHERN AND CENTRAL
NEVADA TUESDAY NIGHT AND WEDNESDAY. COLDER AIR IN ITS WAKE WILL
CAUSE LOW TEMPERATURES TO DIP TO NEAR FREEZING IN MANY VALLEY
LOCATIONS BOTH THURSDAY AND FRIDAY MORNING. PEOPLE WITH GARDENS AND
FROST SENSITIVE PLANTS SHOULD BE PREPARED FOR THIS POSSIBILITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

CEC

Nearby

Red Flag Warnings in Nevada, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.